# SDR SWAA2021092110669

- Difficulty date: August 23, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT ; 2021-384418 / [01] EVALUATED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT FOUND CRACK (1E/A) MEASURE IS: 1)L=2.6625 INCH; THIS CRACK MUST BE REPAIRED I.A.W 737-700 SRM BOEING 53-30-15-2R-1 REPAIR 1 TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N 15120589; DUE DATE 14-SEP-21; [02] EVALUATED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT FOUND CRACK (1E/A) MEASURE IS: 1)L=2.6625 INCH; THIS CRACK MUST BE REPAIRED I.A.W 737-700 SRM BOEING 53-30-15-2R-1 REPAIR 1 TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N 15120589; DUE DATE 14-SEP-21; [03] WELDED CRACK LOCATED AT AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEP (4) AND BAC 5975 WELD ROD USED: AMS 4190K P.O. 2021 118316; [04] STEP 3 COMPLETED.; [05] LIQUID PENETRANT INSP ON AREA OF WELDED; CRACK NOT FOUND. IAW B SOPM 20-20-02.; [06] APPLIED CHEMICAL CONVERSION COATING (ALODINE) AND TWO LAYERS PRIMER ON INNER SURFACES OF THE AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4. B; STEPS (5) TO (7).; [07] STEP 6 COMPLETED; [08] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975.; [09] VERIFIED TASK COMPLETE
